# SDR SIMA972604

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671000202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION MAINTENANCE DISCOVERED STRINGER 21 LEFT AT FRAME 35 CORRODED OUT OF LIMITS IAW SRM 53-61-00 FIGURE 301.  MAINTENANCE REPAIRED STRINGER IAW SRM 53-00-00 FIGURE 428.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
